# SDR SIMA200613501

- Difficulty date: May 7, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- System (JASC): 7600 · Engine Controls
- Part: Fadec
- Part number: 23098457
- Part serial: EX161241
- Condition: Malfunctioned
- Location: Eng Cont Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, CREW NOTED THE AIRCRAFT SHUDDERED WHEN CLIMB THRUST SELECTED AFTER TAKEOFF.  REPLACED FADEC 1A AND 1B IAW AMM.  PASSED FCF.  AIRCRAFT RETURNED TO SERVICE.  (M)
